Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hepatitis B Vaccine Adverse Effects

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

hepatitis a and b vaccination

my son lost the last shot of hepatitis vaccination a and b.it was in 2007. do I need to repeat the three shots again.?he is 5 years old.he got an hemangioma this year. it is asymtomatic. he is ok.
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
If he missed the last shot, I would just give the last shot now and you can check a surface antibody in about two months after that to see if the vaccine worked properly Read more »

HEPATITIS B VACCINE

IF I had completed the series of hepa b vaccine and its booster doses, what is the posibility of me... Read more »

HEPB-WHAT ARE THE SIDE AFFECTS

I HAD GIVEN BLOOD, AND RECEIVED A LETTER SAYING THAT MY BLOOD HAD TESTED POSITIVE TO HEP B, HOWEVER... Read more »
Articles
U.S. Centers for Disease Control and Prevention

Hepatitis B FAQs for Health Professionals

...disease programs Institutions and nonresidential day care facilities for developmentally disabled persons What are the Hepatitis B vaccines licensed for use in the United States? Two single-antigen vaccines and three combination... Read more »
U.S. Centers for Disease Control and Prevention

Comparison of Two HIV Postexposure Prophylaxis Regimens Among Men Who Have Sex With Men in Amsterdam: Adverse Effects Do Not Influence Compliance

...though fewer adverse events were reported on regimen 2," the study authors reported. "ALT need not be routinely tested to monitor adverse effects. The five seroconversions were not likely caused by PEP failure, but rather ongoing HIV exposures." ... Read more »
Henry J. Kaiser Family Foundation

Specific Adverse Effects of Antiretroviral Therapy Vary Depending on Race, Gender, Study Says

...For the study, Ellen Tedaldi of Temple University's School of Medicine and colleagues compared the frequency and types of adverse effects among 1,301 patients who were initiating antiretroviral therapy. The study included 701 black... Read more »
U.S. Centers for Disease Control and Prevention

Adding HIV Protease Inhibitors to Rifampin Leads to Adverse Effects

Mixing the TB antibiotic rifampin with a protease inhibitor combination, ritonavir-boosted atazanavir, could cause hepatotoxicity and gastrointestinal intolerance in TB-HIV co-infected patients, a recent study found. The adverse events occurred... Read more »
Connect With Others

Posted by Anonymous
Read more »

Excessive Mastubation

Posted by Anonymous, 5 Replies
Ever since I found out that I'm poz, I've been spending a lot more time mastubating. Is that normal? Or could it be because of the amount of time I've been spending reading posts about sexual issues? Pleasing myself has become an every day thing... Read more »

Two weeks down and a life time to live

Posted by trulife, 2 Replies
Well folks...it's the end of two weeks on Atripla and so far things are going well. Side effects have been limited and are now subsiding. My biggest problem so far is swallowing the pill. I have always had trouble swallowing pills...go figure...a... Read more »

Lost

Posted by LostNconfused, 5 Replies
I tested positive 3 days before Christmas and I think I am still numb to the fact. I haven't told any friends or family because I really don't know how and most are judgemental and I'm sure will walk away. But I guess if they do, then I didn't need... Read more »